# SDR ASAA0410416

- Difficulty date: October 1, 2004
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Shorted
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT (30,000 FT) GOT FIRE BELL AND CARGO SMOKE LIGHT.  THE CARGO SMOKE PANEL HAD (SMOKE) AND (ARMED) ANNUNCIATIONS.  CREW FIRED HALON AND DECLARED EMERGENCY.  RETURNED TO DEPARTURE WITH NO FURTHER EVENTS.  REPLACED BOTH AFT CARGO FIRE BOTTLES AND SQUIBS.  FOUND 14VDC AT PIN 9 OF D9503P OF CEU NR 2, FOUND INTERMITTENT SHORT.  FOUND WIRES BARE DUE TO RUBBING ON APU BLEED AIR DUCT AT UPPER LT FWD BAG PIT.  REPAIRED ALL AFFECTED WIRES (8 EA) IAW AMM.  OPS TEST OF CARGO SMOKE DETECTORS AND FIRE SUPPRESSION SYSTEM GOOD REF AMM.  (REF SDR ASAA0410410, SUBM 9/29/04 SAME EVENT AWAITING TEARDOWN REPORT. (K)
